# SDR UIEA200700149

- Difficulty date: April 10, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 7075000501N
- Condition: Cracked
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB ACCESS PANEL 344 QBR OUTBOARD AFT CORNER PANEL SUPPORT FOUND CRACKED.  REPLACED OUTBOARD AFT CORNER SUPPORT CHANNEL PER BOEING MESSAGE 1-307272180-2.
